# SDR DALA2025031101873

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 73,948 hours, 28,147 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451025UF00
- Part serial: T751517404
- Condition: Odor
- Location: Zone 900
- Part time: 21,417 hours, 11,392 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3770 - DIV - DIVERTED TO MSY DUE TO CHEMICAL SMELL NEAR AFT GALLEY COFFEE MAKERS. CORRECTIVE ACTION: REPLACED LEFT AFT COFFEE MAKER AND BOTH CABIN RECIRCULATING FILTERS. OPS CHECK GOOD.
